# SDR IPXA2021031366759

- Difficulty date: February 26, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N174UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0869
- Aircraft time: 18,122 hours, 10,898 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: A5517155320500
- Condition: Cracked
- Location: Rt Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CTHS LH UPPER CLOSE OUT FAIRING 343AT HAS CRACKED BRACKET AT FWD AREAREMOVED AND REPLACED IAW SRM 51-40-21
